Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Prescribed to use obimet SR. Why am I getting pus filled boils?

Good Evening Doctor, I have been prescribed to use Obimet SR 500mg. I have no idea for what it is prescribed. I have approached Doctor as I have been getting Pus filled boils down my waist line and between thighs. And the Doctor have not seen them but prescribed the Same.... He advised me to take a tab each day during night after meals. Is it antibiotic or pain killer? If not then how is it related in my case... Thank You in advance for responding.
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response

Thanks for writing here.

Obimet sr 500 contains metformin.

It is given for weight reduction and increased blood sugar level.

It is not antibiotic and pain killer.

Pus filled boils are due to bacterial infection.

You need to take antiboitics like sporidex.

Apply antiboitic cream like t bact.

It will be better to meet a dermatologist.

Hope this will help you.Take care.
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor